A Value on 'AN
We prove here the existence of a value (of norm 1) on the spaces 'NA and even 'AN, the closure in the variation distance of the linear space spanned by all games f o \mu, where \mu is a non-atomic, non-negative finitely additive measure of mass 1 and f a real-valued function on [0, 1] which satisfies a much weakened continuity at zero and one.
|Date of creation:||Oct 2001|
|Publication status:||Published in International Journal of Game Theory, 2003, vol. 32, pp. 109-120.|
|Contact details of provider:|| Postal: Feldman Building - Givat Ram - 91904 Jerusalem|
Web page: http://www.ratio.huji.ac.il/
More information through EDIRC
When requesting a correction, please mention this item's handle: RePEc:huj:dispap:dp276. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Michael Simkin)
If references are entirely missing, you can add them using this form.